MAUDE Adverse Event Report: DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG

DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG
Model Number PNI0750
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Describe the event or problem: device malfunction.The bag didn't deploy properly and we could not put a specimen inside it.Another bag was used and it worked as expected.Device is available for return.What was the original intended procedure? robotic vats procedure.What problem did the user have: device malfunction - that is, the device did not do what it was supposed to do.
 
Additional Manufacturer Narrative
Dannik has completed a thorough review of all available records related to this device and associated lot number including manufacturing and incoming inspection records for all subassemblies, components, and raw materials.This lot passed all manufacturing and quality control inspections, and no irregularities or abnormalities were found during the record review.Review of vigilance reports did not reveal any trends to a specific lot, and this is the first known occurance of this issue to date.The suspect device was returned and inspected.The returned device was found to be in good working order and fully functional, but had the bag and push rod rotated in relation to the introducer tube.Howvere, the embossed "top" indicators on the pull loop were still properly aligned with the bag mouth opening as designed and indicated in the intructions for use.Therefore the most likely root cause is that the user depolayed the bag upside down and could not locate the bnag opening.Dannik has provided these findings to our customer to share with the end user.No patient harm was been reported in this event, nor is any injuiry likely to occure.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will re-open and reassess our investigation and response at that time.We have determined that this event is not reportable as defined by 21 cfr 803 as the identified malfunctions are not likely to cause or contribute to a death or serious injury.However, this report is being submitted as an official response to the medsun report as required by our internal procedures.

Brand Name
PMI SUPERBAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
DANNIK, LLC
941 w. morse blvd.
suite 100
winter park FL 32789
Manufacturer (Section G)
DANNIK, LLC
3201 e. colonial dr.
suite m3
orlando FL 32803
Manufacturer Contact
daniel doerr
941 w. morse blvd.
suite 100
winter park, FL 32789
3217501155
MDR Report Key23659320
Report Number3015775837-2025-00005
Device Sequence Number10055145
Product Code GCJ
UDI-Device Identifier00850013527625
UDI-Public(01)00850013527625
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNI0750
Device Lot NumberCEIPNI075001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite